LCMT 2023

Tracks - Cyclo

ETAPPE 1 - XL (CYCLO)

Houffalize-Clervaux- Litlle Switzerland-Houffalize
179 km XL distance and 123 km on the large distance
3100 ascent meters on XL-version

CYCLO stage 1

ETAPPE 1 - L (Cyclo)

  • Afstand: 141 km met 2093 hm
  • Afstand kortere versie: 94 km voor 1413 hm
  • Het venijn zit bij LCMT niet in de staart maar al meteen in het begin. De eerste etappe start immers met de monsterklim Les Hézalles

    We beklimmen nadien ook de Côte de Bomal met kort daarna de Côte de Tohogne. We botsen tegen de muur van Ouffet, we pakken de Côte de Filot en de Côte de Werbomont mee en passeren net voor de finale bij Greg. De finale ? Dat is de tweede monsterklim van de dag:  de Thier de Coo

    Wie kiest voor de korte afstand krijgt de Route de la Famenne en Route des Fagnes onder de wielen geschoven en geen Ouffet Filot en Werbomont.

    Bevoorrading 1 :              41 km in Mormont

    Bevoorrading 2 :              114 km in Havelange

    Voor de kortere versie:

    Bevoorrading 1 :              41 km in Mormont

    Bevoorrading 2 :              67 km in Havelange       

 

 

 

Double Click here to edit

Lorem ipsum dolor sit amet, consectetuer adipiscing elit, sed diam nonummy nibh euismod tincidunt ut laoreet dolore magna aliquam erat volutpat. Ut wisi enim ad minim veniam, quis nostrud exerci tation ullamcorper suscipit lobortis nisl ut aliquip ex ea commodo consequat. Duis autem vel eum iriure dolor in hendrerit in vulputate velit esse molestie consequat, vel illum dolore eu feugiat nulla facilisis at vero eros et accumsan et iusto odio dignissim qui blandit praesent luptatum zzril delenit augue duis dolore te feugait nulla facilisi.Lorem ipsum dolor sit amet, consectetuer adipiscing elit
Double Click here to edit

Lorem ipsum dolor sit amet, consectetuer adipiscing elit, sed diam nonummy nibh euismod tincidunt ut laoreet dolore magna aliquam erat volutpat. Ut wisi enim ad minim veniam, quis nostrud exerci tation ullamcorper suscipit lobortis nisl ut aliquip ex ea commodo consequat. Duis autem vel eum iriure dolor in hendrerit in vulputate velit esse molestie consequat, vel illum dolore eu feugiat nulla facilisis at vero eros et accumsan et iusto odio dignissim qui blandit praesent luptatum zzril delenit augue duis dolore te feugait nulla facilisi.Lorem ipsum dolor sit amet, consectetuer adipiscing elit

ETAPPE 2 - XL (CYCLO)

Houffalize - Côte de Wanne/Ostkantone - Houffalize
161 km (2462 ascent meters)

Double Click here to edit

Lorem ipsum dolor sit amet, consectetuer adipiscing elit, sed diam nonummy nibh euismod tincidunt ut laoreet dolore magna aliquam erat volutpat. Ut wisi enim ad minim veniam, quis nostrud exerci tation ullamcorper suscipit lobortis nisl ut aliquip ex ea commodo consequat. Duis autem vel eum iriure dolor in hendrerit in vulputate velit esse molestie consequat, vel illum dolore eu feugiat nulla facilisis at vero eros et accumsan et iusto odio dignissim qui blandit praesent luptatum zzril delenit augue duis dolore te feugait nulla facilisi.Lorem ipsum dolor sit amet, consectetuer adipiscing elit

XL afstand: 127 km  voor 2350 hm

Large-afstand: 102 km voor 1938 hm

De start van de tweede etappe is niet van de poes met meteen de Stockeu. En Wanneranval als gezellige uitloper van het beest van Eddy M. Côte de Werbomont is de aankondiging van een finale met stevige puisten als de Chambralles en de Thier de Coo.

Bevoorrading 1 :  Ville (40 km)

Bevoorrading 2 :  Lorcé (82 km samen met VTT)

Wie kiest voor de korte afstand rijdt minder kilometers over  dezelfde beestige Ardense hellingen (Stockeu, Chambralles en Thier de Coo)

profiel 2de etappe cyclo

Etappe 3 - Flèche de Wallonie

Houffalize - Ostkantone - Houffalize
121 km
1900 ascent meters

Distance 134 km for 2437 hm.

The final stage of the LCMT CYCLO will be fully integrated this year within the Walloon Arrow, which is taking place simultaneously and in the same environment. All LCMT-CYCLO participants start at the LCMT start/finish location in STAVELOT (at the RCS Stavelotain football stadium). The run-up to Spa covers 28 km and you effectively drive along the official route of this classic to Spa. There you make the loop and then cycle to famous climbings such as the Rosier, the Haute Levée and other Stockeus.

Only for the LCMT cyclo riders there is a first supply when entering Spa. Then there is a new supply after 66 km in Dairomont. Then after 85 km in Vielsalm and on arrival in Stavelot more food and drinks await, with which you conclude this LCMT CYCLO.

Start of the stage in Stavelot: 9 a.m. for 'block 1', then every 3 minutes, a maximum of 30 cyclists are sent out at a time. Everyone is on their way by 9.20 am.

How does the time registration work on this special last day: everyone who has requested time registration is devised on the basis of average speed with a gold, silver or bronze certificate. Corresponds to total average of 28 km/h, 26 km/h or 24 km/h.

But because LCMT-CYCLO riders would under no circumstances 'flame' as 'real cyclists' among the other (thousands) Walloon participants, we build in some caution. That is why on the third day we use the following system, which can be compared with how often the time differences in the team time trials during the Tour de France were recalculated in the past: no real time differences, but we work with predetermined time differences to subsequently settle these with the times recorded in the first 2 stages were realized.

In concrete terms: anyone who covers the 134 km in a total cycling time of less than 4h12 minutes (just under 32 km/h) will be calculated exactly this time. Even if you drove faster, this time will be added to your total time of the previous 2 days.

Then 10 minutes are added if you come in after 4.12 am, but before 4.22 am, 4.17 is calculated. In other words, 5 minutes more than the fastest.

Continuation of the table:

Actual cycling time between 4h22 and 4h32 = 4h22 calculated. In other words, 10 minutes more than the fastest.

Actual cycling time between 4.32 am and 4.42 am = 4.27 calculated. In other words, 15 minutes more than the fastest.

Actual cycling time between 4.42 am and 4.52 am = 4.32 am calculated. In other words, 20 minutes more than the fastest.

Actual cycling time between 4h52 and 5h02 = 4h37 calculated. In other words, 25 minutes more than the fastest.

Actual cycling time between 5h02 and 5h12 = 4h42 calculated. In other words, 30 minutes more than the fastest.

Actual cycling time between 5h12 and 5h22 = 4h47 calculated. In other words, 35 minutes more than the fastest.

Actual cycling time between 5h22 and 5h32 = 4h52 calculated. In other words, 40 minutes more than the fastest.

Actual cycling time between 5.32 am and 5.42 am = 4.57 calculated. In other words, 45 minutes more than fastest.

Anyone who needs more time for the distance to be covered will be charged at 5h02. In other words, 50 minutes more than the fastest.

 

The same principle will be applied to those who cycle the triathlon.

ritprofiel LCMT cyclo etappe 2 large

ETAPPE 3 - XL (CYCLO)

Stage 3 - XL - 145 km

ETAPPE 3 - L (CYCLO)

Stage 3 - Large - 100 km  for 1500 ascent meters


Our Partners